# SDR SWIA201231322

- Difficulty date: July 20, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 23,230 hours, 14,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT NEXT TO GALLEY SERVICE DOOR IS OUT.  (FLT 5458)  RELAMPED EMERGENCY LIGHT.
